MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE® - CERVICAL DISK REPLACEMENT; SECURE-C CORE, 14X16, 6MM

GLOBUS MEDICAL, INC. SECURE® - CERVICAL DISK REPLACEMENT; SECURE-C CORE, 14X16, 6MM
Model Number 414.706
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the core was severely deformed.The imaging provided shows the disc arthroplasty had failed and the core had expulsed from the endplates.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision surgery was completed to remove a secure c implant due to patient pain.

Brand Name
SECURE® - CERVICAL DISK REPLACEMENT
Common Device Name
SECURE-C CORE, 14X16, 6MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837862
Report Number3004142400-2023-00127
Device Sequence Number20697561
Product Code MJO
UDI-Device Identifier00889095179156
UDI-Public00889095179156
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D162420
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number414.706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown